# SDR SWIA202164671

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR STOP FITTING HAS EVIDENCE OF CORROSION ON THE STOP BOLT (MARKED)   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED CORRODED HARDWARE (1 EA. BOLT AND 1 EA. NUT) ON DOOR STOP FITTING. REF. CRJ700 SRM 51-41-02-001-001-A01 / TOOL :TUC5825 CAL. DUE DATE 06/30/22
